I am new to this site and in desperate need of advice, I began taking Norco for pain from herneated disks and severe neuropathy in both feet and I am now up to taking 35 Norco a day, I can feel my kideys are tender and I am so afraid I am doing irrevesable damage... does anyone know exactly what is going on with my organs right now?
Sedation, slurred speach, nodding off ect. Hydrocodone is extremely addictive so be careful and stop using it when your doctor tells you to or the pain is gone... Be careful..
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Sep 2010 • 2 answers
Updated 29 Oct 2013 • 4 answers
Updated 11 Sep 2013 • 4 answers
Updated 8 Sep 2016 • 3 answers
Updated 6 Mar 2015 • 4 answers